Recently I have been experiencing abdominal pain and constipation

Patient

Q: Recently I have been experiencing abdominal pain and constipation, as well my hands and feet and basically my whole body have been tingling and feeling like they have fallen asleep, my wisdom teeth have also seemed to become infected, I tried fixing that with penicillin, but the penicillin caused me to feel incredibly itchy so I didn't quite finish the full treatment, I am really worried and i don't know what's wrong with my body, If you can help that would be incredibly helpful thank you

Doctor

A:   Hello,
Welcome to "Ask The Doctor".

Thanks for the query.
It looks like the symptoms that you have are due to multiple reasons and they would not be due to a single cause. There must be long standing or on and off constipation that can lead to severe abdominal pain. The tooth infection is totally unrelated and the tingling sensation in your limbs may be due to vitamin deficiencies, diabetes, or even high blood pressure. Kindly consult a physician for the constipation and tingling sensation. The doctor may need to do a few blood, urine and stool examinations and may need to start a course of laxatives, antibiotics and stool softeners if needed. Drink plenty of water daily and have a high fibre diet. Avoid refined flour and baked items. Also, increase your physical activities. Kindly see a dentist for the tooth infection and make sure you are on probiotics in case you take antibiotics for both the conditions, to prevent a further intestinal upset.Do rule out diabetes and vitamin deficiencies and take vitamin supplements to reduce the tingling sensations.You seem to be allergic to penicillins, always avoid them and let every doctor know that you have this allergy before the doctor prescribes any medicines.

Hope this helped.
Regards

Related Q&A

Q: I had back surgery back in 2011 he nicked my spinal colum causing a leak he went in to repair it and went back in and...

Q: Hello, I am 35-year-old female. 5'2" 135 lbs. I feel healthy. I applied for life insurance in the spring and ...

Q: I've been constipated for about 5 day. I finally made a BM, I had to strain but I made one. When I wiped my vagina, t...

Q: A few weeks ago I had vomiting after a bad restaurant meal and last week very severe diarrhoea and vomiting after ano...

Q: I was taking Amitiza about a week ago for constipation. All of a sudden, I get diarrhea. I stopped taking Amitiza a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews